RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 11, Pages 125–138 (Mi msb694)  

The indices of central simple algebras over function fields of projective spaces over $P_{n,r}$-fields

S. V. Tikhonov, V. I. Yanchevskii

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Abstract: $K$ be a field of characteristic zero and $\operatorname{Br}K$ its Brauer group. Bounds for the indices of elements of $\operatorname{Br}K$ depending on their exponents are obtained for function fields $K$ of projective spaces and projective curves defined over a $P_{n,r}$-fields.

DOI: https://doi.org/10.4213/sm694

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:11, 1691–1705

Bibliographic databases:

UDC: 512.7
MSC: Primary 14F22; Secondary 11R58, 14H05
Received: 08.01.2002

Citation: S. V. Tikhonov, V. I. Yanchevskii, “The indices of central simple algebras over function fields of projective spaces over $P_{n,r}$-fields”, Mat. Sb., 193:11 (2002), 125–138; Sb. Math., 193:11 (2002), 1691–1705

Citation in format AMSBIB
\Bibitem{TikYan02}
\by S.~V.~Tikhonov, V.~I.~Yanchevskii
\paper The indices of central simple algebras over function fields of projective spaces over $P_{n,r}$-fields
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 11
\pages 125--138
\mathnet{http://mi.mathnet.ru/msb694}
\crossref{https://doi.org/10.4213/sm694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937032}
\zmath{https://zbmath.org/?q=an:1064.16018}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 11
\pages 1691--1705
\crossref{https://doi.org/10.1070/SM2002v193n11ABEH000694}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181721200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036876029}


Linking options:
  • http://mi.mathnet.ru/eng/msb694
  • https://doi.org/10.4213/sm694
  • http://mi.mathnet.ru/eng/msb/v193/i11/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:193
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019